MathSciNet Relay Station
MathSciNet bibliographic data
MR1041256 (91d:65182) 65N38 (65N55)
Cai, Zhi Qiang; McCormick, Steve On the accuracy of the finite volume element method for diffusion equations on composite grids. SIAM J. Numer. Anal. 27 (1990), no. 3, 636–655.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement